# SDR HEEA0011007

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Paint Peel
- Location: T/R
- Part time: 1,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 067 PAINT PEELING.  S/N 075 SENT FOR REBALANCING OF BLADE S/N 067.   TIME SINCE REPAIR 229:35.
